# SDR DXTA2018112601707

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 8,452 hours, 6,621 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED GEAR ANNUNCIATOR REMAINED ON AFTER GEAR RETRACTION CAUSING THE HYD SYSTEM TO REMAIN PRESSURIZED. STAB MIS COMP ANNUNCIATION ILLUMINATED SHORTLY AFTER. AFTER PULLING THE HYD CONTROL CB "PER XLS QRH" THE NOSE AND LEFT MAIN GEAR EXTENDED. ALL HYDRAULIC SYSTEMS OPERATED NORMALLY. SUPPLEMENTAL INFORMATION:  FOUND NLG UPLOCK CANNON PLUG LOOSE.  TIGHTENED AND SAFTIED AS REQUIRED.  PERFORMED SEVERAL GEAR SWINGS IAW CE-560XL M/M 29-11-00.  OPS CHK GOOD.
